# SDR UPS97221931

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 658734
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 1 FLAP TRACK FORWARD ATTACH POINT LUG CORRODED, BOLT CORRODED AND BUSHINGS WORN.  CORROSION REMOVED IAW SRM 51-10-6.  HFEC C/O PER NDT PT6 51-00-00 F13, MPI C/O PER BS6072, NO CORROSION FOUND.  NR 1 FLAP TRACK FORWARD LUGS REPAIRED PER BOEING INSTRUCTIONS UPS ENGINEERING FILE NR 727-57-17 70.
